MathSciNet Relay Station
MathSciNet bibliographic data
MR1512093 Contributed Item
Volk, Otto; Über die Entwicklung von Funktionen einer komplexen Veränderlichen nach Funktionen, die einer linearen Differentialgleichung zweiter Ordnung mit einem Parameter genügen. (German) Math. Ann. 86 (1922), no. 3-4, 296–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement